# SDR ASOA201001835

- Difficulty date: November 26, 2010
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CORRODED.   INSTALLED 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
